Alert archive / Indiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 1, NWS Indianapolis, IN

April 2, 20155 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 2, 2015, 7:04 PM EDT for 5 counties in Indiana. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 2, 2015, 7:04 PM EDT (23:04 UTC)
Expired
Apr 2, 2015, 7:45 PM EDT
In force
41 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bartholomew County, IN, Brown County, IN, Johnson County, IN, Monroe County, IN, Morgan County, IN

The radar

The Indianapolis radar (KIND), 48 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.1 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 224 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2780 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
224 m²/s²
0-3 km storm-relative helicity
238 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

027 
WUUS53 KIND 022304
SVRIND
INC005-013-081-105-109-022345-
/O.NEW.KIND.SV.W.0001.150402T2304Z-150402T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
704 PM EDT THU APR 2 2015

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BARTHOLOMEW COUNTY IN CENTRAL INDIANA...
  NORTHERN BROWN COUNTY IN SOUTH CENTRAL INDIANA...
  SOUTHERN JOHNSON COUNTY IN CENTRAL INDIANA...
  NORTHEASTERN MONROE COUNTY IN SOUTH CENTRAL INDIANA...
  SOUTHEASTERN MORGAN COUNTY IN CENTRAL INDIANA...

* UNTIL 745 PM EDT

* AT 701 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
  OF NASHVILLE...AND MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  NASHVILLE...HELMSBURG...BEANBLOSSOM...MORGANTOWN...SPEARSVILLE...
  GNAW BONE...PEOGA...PRINCES LAKES...EDINBURGH AND TAYLORSVILLE.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 66 AND 85.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3918 8645 3937 8643 3944 8596 3935 8596
      3935 8594 3915 8592
TIME...MOT...LOC 2304Z 269DEG 32KT 3927 8633

HAIL...1.00IN
WIND...60MPH

$$

TDUD
3 follow-up statements
013 
WWUS53 KIND 022316
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
716 PM EDT THU APR 2 2015

INC105-022326-
/O.CAN.KIND.SV.W.0001.000000T0000Z-150402T2345Z/
MONROE IN-
716 PM EDT THU APR 2 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONROE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3918 8632 3938 8634 3944 8596 3935 8596
      3935 8594 3915 8592
TIME...MOT...LOC 2316Z 269DEG 32KT 3927 8619

$$

INC005-013-081-109-022345-
/O.CON.KIND.SV.W.0001.000000T0000Z-150402T2345Z/
MORGAN IN-JOHNSON IN-BARTHOLOMEW IN-BROWN IN-
716 PM EDT THU APR 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
BROWN...NORTHWESTERN BARTHOLOMEW...SOUTHERN JOHNSON AND SOUTHEASTERN
MORGAN COUNTIES UNTIL 745 PM EDT...

AT 715 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NASHVILLE...
AND MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
GNAW BONE...PEOGA...PRINCES LAKES...EDINBURGH AND TAYLORSVILLE.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 65 AND 85.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3918 8632 3938 8634 3944 8596 3935 8596
      3935 8594 3915 8592
TIME...MOT...LOC 2316Z 269DEG 32KT 3927 8619

HAIL...1.00IN
WIND...60MPH

$$

TDUD
554 
WWUS53 KIND 022329
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
729 PM EDT THU APR 2 2015

INC109-022340-
/O.CAN.KIND.SV.W.0001.000000T0000Z-150402T2345Z/
MORGAN IN-
729 PM EDT THU APR 2 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MORGAN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3916 8613 3917 8615 3939 8616 3944 8596
      3935 8596 3935 8594 3915 8592
TIME...MOT...LOC 2330Z 269DEG 32KT 3927 8603

$$

INC005-013-081-022345-
/O.CON.KIND.SV.W.0001.000000T0000Z-150402T2345Z/
JOHNSON IN-BARTHOLOMEW IN-BROWN IN-
729 PM EDT THU APR 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
BROWN...NORTHWESTERN BARTHOLOMEW AND SOUTHEASTERN JOHNSON COUNTIES
UNTIL 745 PM EDT...

AT 728 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF COLUMBUS...AND MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
EDINBURGH AND TAYLORSVILLE.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 65 AND 85.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3916 8613 3917 8615 3939 8616 3944 8596
      3935 8596 3935 8594 3915 8592
TIME...MOT...LOC 2330Z 269DEG 32KT 3927 8603

HAIL...1.00IN
WIND...60MPH

$$

TDUD
406 
WWUS53 KIND 022340
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
740 PM EDT THU APR 2 2015

INC005-013-081-022350-
/O.EXP.KIND.SV.W.0001.000000T0000Z-150402T2345Z/
JOHNSON IN-BARTHOLOMEW IN-BROWN IN-
740 PM EDT THU APR 2 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BROWN...
NORTHWESTERN BARTHOLOMEW AND SOUTHEASTERN JOHNSON COUNTIES WILL
EXPIRE AT 745 PM EDT/645 PM CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF 
THE WARNED AREA.

LAT...LON 3916 8613 3917 8615 3939 8616 3944 8596
      3935 8596 3935 8594 3915 8592
TIME...MOT...LOC 2340Z 269DEG 32KT 3927 8591

$$

TDUD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 4:42 PM EDT, 2 hours 22 minutes earlier.

Area forecast discussion, Apr 2, 4:42 PM EDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
442 PM EDT THU APR 2 2015

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 330 PM EST THU APR 2 2015

UNSETTLED WEATHER WILL BE THE RULE THROUGH FRIDAY AND AGAIN AFTER
THE WEEKEND. A COLD FRONT WILL MOVE SOUTH ACROSS CENTRAL INDIANA AND
STALL ACROSS FAR SOUTHERN INDIANA LATE TONIGHT.  THEN MODEL TRACK AN
AREA OF LOW PRESSURE ACROSS THE OHIO VALLEY ON FRIDAY.

THE WEEKEND WILL BE COOLER AND DRY AS HIGH MOVES SOUTHEAST ACROSS
OUR REGION.

IN THE LONG TERM A SOUTHWEST FLOW ACROSS WILL SET UP ACROSS OUR AREA
WHICH WILL CAUSE OUR WEATHER TO BECOME UNSETTLED AGAIN AS A FRONTAL
SYSTEM STALLS ACROSS THE MIDWEST AND A SERIES OF LOW PRESSURE
SYSTEMS MOVE NORTHEAST ALONG THIS FRONT.

&&

.NEAR TERM /TONIGHT AND FRIDAY/...
ISSUED AT 330 PM EDT THU APR 2 2015

MAIN CONCERNS WILL BE POSSIBILITY OF SEVERE WEATHER THIS EVENING
CENTRAL AND SOUTH AND HEAVY RAIN CONCERNS MAINLY SOUTH THROUGH
FRIDAY.

RADAR LOOPS INDICATED NUMEROUS THUNDERSTORMS WERE OCCURRING SOUTH OF
OUR FORECAST AREA FROM EXTREME SOUTHEAST INDIANA SOUTH ACROSS
KENTUCKY.  THE SHOWERS AND THUNDERSTORMS WHICH WERE EARLIER ACROSS
OUR REGION HAVE WORKED OVER THE AIRMASS ACROSS OUR REGION. BUT SOME
CLEARING WAS OCCURRING OVER ILLINOIS AND THERE MAY BE A PERIOD OF
SUNSHINE ACROSS OUR REGION WHICH MAY ALLOW THE AIRMASS TO
DESTABILIZE SOME.  MODELS INDICATE A COLD FRONT WILL PUSH SOUTHEAST
ACROSS OUR REGION TONIGHT AND SHOWERS AND THUNDERSTORMS SHOULD
INCREASE AHEAD OF THIS FRONT THIS EVENING.

WILL GO WITH DEFINITE POPS OVER CENTRAL AND SOUTHERN SECTIONS
TONIGHT AND HIGH CHANCE POPS ACROSS OUR NORTH.

MODELS INDICATE NUMEROUS SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS
SOUTHERN INDIANA THIS EVENING AND SOME OF THESE MAY PRODUCE HEAVY
RAINFALL.  QPF AMOUNTS OF UP TO 3 INCHES ARE POSSIBLE OVER SOUTHEAST
INDIANA TONIGHT THROUGH FRIDAY AND WILL ISSUE A FLOOD WATCH THROUGH
FRIDAY FOR THOSE AREAS ALONG AND SOUTHEAST OF A GREENSBURG TO
VINCENNES LINE.

MODELS HINT THAT THERE MAY BE A LULL IN PRECIPITATION ACROSS
NORTHERN SECTIONS LATER TONIGHT AS THE COLD FRONT MOVES INTO OUR
SOUTH. WILL LOWER POPS OVER FAR NORTH TO LOW CHANCE POPS AND END
MENTION OF THUNDER ACROSS OUR NORTH LATE TONIGHT.

ON FRIDAY RAIN WILL INCREASE AGAIN ACROSS OUR ENTIRE REGION AS LOW
PRESSURE TRACKS ACROSS THE OHIO VALLEY. SOME MODELS PRODUCE OVER AN
INCH OF RAIN ACROSS OUR SOUTH FRIDAY.

IN REGARDS TO TEMPERATURES WENT CLOSER TO THE WARMER MET NUMBERS
TONIGHT DUE TO CLOUDS AND PRECIPITATION.  ON FRIDAY SEVERAL MODELS
INDICATE FALLING TEMPERATURES AS THE LOW PRESSURE SYSTEM TRACKING TO
OUR SOUTH PULLS COLDER AIR INTO OUR REGION.  WENT CLOSER TO THE
COOLER MET TEMPERATURES ON FRIDAY.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
ISSUED AT 330 PM EDT THU APR 2 2015

BUFKIT AND MODEL SOUNDINGS INDICATE A PERIOD OF MIXED PRECIPITATION
IS POSSIBLE ACROSS NORTHERN SECTIONS FRIDAY EVENING. WILL MENTION A
PERIOD OF MIXED RAIN AND SNOW FRIDAY EVENING FROM LAFAYETTE TO
MUNCIE AS 1000-850 MB THICKNESS WILL BE CLOSE TO 1300 METERS.
OTHERWISE...MOST OTHER AREAS WILL SEE A CHANCE OF SHOWERS FRIDAY
EVENING AND THEN DRY REST OF THE SHORT TERM.

THE WEEKEND WILL BE COOL AND DRY AS HIGH PRESSURE MOVES SOUTHEAST
ACROSS OUR REGION.   MODEL SOUNDINGS INDICATE MOSTLY CLEAR SKIES
SATURDAY THROUGH EARLY SUNDAY FOLLOWED BY INCREASING CLOUDS SUNDAY
AFTERNOON.

WENT CLOSE TO A MOS BLEND ON TEMPERATURES MOST PERIODS.  LOWS WILL
BE NEAR 30 SATURDAY MORNING AND MID TO UPPER 30S SUNDAY MORNING.
HIGHS WILL BE FROM 50 TO 55 SATURDAY AND LOWER TO MIDDLE 60S ON
SUNDAY.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
ISSUED AT 223 PM EDT THU APR 2 2015

MODELS ARE CLOSE ENOUGH THAT THE SUPERBLEND INITIALIZATION WAS
ACCEPTED FOR MOST ITEMS.

CENTRAL INDIANA WILL REMAIN IN SOUTHWEST FLOW ALOFT THROUGH MUCH OF
THE PERIOD...AND THIS WILL ALLOW A SURFACE FRONT TO MEANDER AROUND
THE REGION DURING THE LONG TERM.

CHANCES FOR RAIN AND TIMING OF RAIN WILL DEPEND ON EXACT FRONTAL
LOCATION AND ANY UPPER IMPULSES IN THE SOUTHWEST FLOW...BOTH OF
WHICH ARE TOO VARIABLE TO PIN DOWN THAT FAR OUT. WILL THUS STICK
WITH SUPERBLEND AND ITS DAILY CHANCES FOR RAIN THROUGH THE PERIOD.

TEMPERATURES WILL BOUNCE AROUND SOME DEPENDING ON WHERE THE SURFACE
FRONT IS EACH DAY.

&&

.AVIATION /DISCUSSION FOR THE 021800Z TAF ISSUANCE/...

ISSUED AT 436 PM EDT THU APR 2 2015

2030Z UPDATE...REMOVED VCTS FROM KIND TAF AS THERE ARE NO
THUNDERSTORMS EVEN IN THE FAR DISTANT VICINITY OF THE TERMINAL. ALSO...
REMOVED GUSTS AROUND 25 KT IN THE PREDOMINANT TAF LINE AND TEMPO/D
THEM IN FOR THE NEXT FEW HOURS...ALONG WITH SOME CHANCE/S FOR POP UP
SHOWERS. NO OTHER CHANGES APPEAR TO BE NEEDED AT THIS
TIME. HOWEVER THE RADAR MOSAIC AND OBSERVATIONS/TRENDS WILL BE
CLOSELY MONITORED AND ADDITIONAL AMENDMENTS/CHANGES MAY BE NEEDED
BEFORE THE 00Z TAF ISSUANCE. PREVIOUS DISCUSSION FOLLOWS.

VARIABLE CONDITIONS BECOMING PREDOMINANT MVFR. PERIODS OF CONVECTION
ACROSS MOST SITES. CONFIDENCE MEDIUM TO LOW IN THE SPECIFICS.

CONVECTION WILL BE OUT OF KLAF AND SHOULD BE NEAR OR OUT OF KHUF BY
VALID TIME. AT THE OTHER TWO SITES WILL KEEP A TEMPO GROUP FOR A
COUPLE OF HOURS TO COVER THIS FIRST AREA OF CONVECTION. MVFR
EXPECTED.

MUCH UNCERTAINTY IN REDEVELOPMENT OF CONVECTION LATER THIS AFTERNOON
WITH COLD FRONT AND UPPER WAVE. WILL JUST GO WITH VC MENTION. MANY
STATIONS UPSTREAM HAVE RETURNED TO VFR AND WILL ALLOW THIS TO HAPPEN
AT MOST SITES FOR A PERIOD LATER THIS AFTERNOON.

EXPECT MORE RAIN TO DEVELOP THIS EVENING AND OVERNIGHT ESPECIALLY
ACROSS SOUTHERN SITES WHERE A COLD FRONT WILL STALL. MORE WIDESPREAD
RAIN WILL ARRIVE FRIDAY AS AN AREA OF LOW PRESSURE MOVES IN. WITH
THE UNCERTAINTY JUST WENT MVFR CEILINGS TONIGHT INTO FRIDAY...WITH
THE EXCEPTION OF LAFAYETTE WHERE SLIGHTLY DRIER AIR SHOULD KEEP
CEILINGS BETTER.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH FRIDAY EVENING FOR INZ061>065-067>072.

&&

SYNOPSIS...JH
NEAR TERM...JH
SHORT TERM...JH
LONG TERM...50
AVIATION...SMF/50

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Apr 2, 4:43 PM EDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
443 PM EDT THU APR 2 2015

INZ021-028>031-035>038-043-032045-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-VERMILLION-
443 PM EDT THU APR 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: THUNDERSTORMS AND HEAVY RAIN POSSIBLE.

HAZARDS: GUSTY WINDS...SMALL HAIL...HEAVY RAIN AND LIGHTNING.

TIMING: THIS EVENING AND TONIGHT.

DISCUSSION: WIDESPREAD THUNDERSTORMS...SOME HEAVY RAIN PRODUCERS
ARE EXPECTED THIS EVENING AND TONIGHT AS MOIST AND UNSTABLE AIR FEEDS
NORTHWARD AHEAD OF A COLD FRONT AND VARIOUS UPPER DISTURBANCES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

OUTLOOK: WIDESPREAD SHOWERS...SOME WITH HEAVY DOWNPOURS ARE
EXPECTED FRIDAY.

ADDITIONAL STORMS ARE POSSIBLE FROM MONDAY THROUGH WEDNESDAY. IT
IS TOO EARLY TO TELL IF THEY COULD BE SEVERE...BUT LIGHTNING IS A
THREAT WITH ANY STORM.

DISCUSSION: A COLD FRONT WILL CONTINUE TO DROP SOUTHEAST ACROSS
CENTRAL INDIANA ON FRIDAY AND INTERACT WITH A MOIST AND UNSTABLE
ATMOSPHERE. THIS WILL PRODUCE WIDESPREAD SHOWERS AND ISOLATED
THUNDERSTORMS THROUGH FRIDAY.  ADDITIONAL THUNDERSTORMS ARE
POSSIBLE STARTING NEXT MONDAY AS ANOTHER FRONTAL BOUNDARY SETTLES
ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ039>042-044>049-051>057-060>065-067>072-032045-
HAMILTON-MADISON-DELAWARE-RANDOLPH-PARKE-PUTNAM-HENDRICKS-MARION-
HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-
GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-
LAWRENCE-JACKSON-JENNINGS-
443 PM EDT THU APR 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: SEVERE THUNDERSTORMS AND HEAVY RAIN POSSIBLE.

HAZARDS: DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...HEAVY
RAIN AND LIGHTNING.

TIMING: SEVERE WEATHER THIS EVENING. HEAVY RAIN THIS EVENING AND
TONIGHT.

DISCUSSION: WIDESPREAD THUNDERSTORMS...SOME HEAVY RAIN PRODUCERS
AND A FEW SEVERE ARE EXPECTED THIS EVENING AND TONIGHT AS MOIST AND
UNSTABLE AIR FEEDS NORTHWARD AHEAD OF A COLD FRONT AND VARIOUS
UPPER DISTURBANCES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

OUTLOOK: WIDESPREAD SHOWERS...SOME WITH HEAVY DOWNPOURS ARE
EXPECTED FRIDAY.

ADDITIONAL STORMS ARE POSSIBLE MONDAY THROUGH WEDNESDAY. IT IS
TOO EARLY TO TELL IF THEY COULD BE SEVERE...BUT LIGHTNING IS A
THREAT WITH ANY STORM.

DISCUSSION: A COLD FRONT WILL CONTINUE TO DROP SOUTHEAST ACROSS
CENTRAL INDIANA FRIDAY AND INTERACT WITH A MOIST AND UNSTABLE
ATMOSPHERE. THIS WILL PRODUCE WIDESPREAD SHOWERS AND ISOLATED
THUNDERSTORMS THROUGH FRIDAY. ADDITIONAL THUNDERSTORMS ARE
POSSIBLE STARTING NEXT MONDAY AS ANOTHER FRONTAL BOUNDARY
SETTLES ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 11:56 AM EDTRiver Flood WarningINDJackson, Lawrence, Washington9 days
Apr 2, 11:56 AM EDTRiver Flood WarningINDLawrence, Martin13 days
Apr 2, 11:56 AM EDTRiver Flood WarningINDLawrence, Martin8 days
Apr 2, 11:56 AM EDTRiver Flood WarningINDLawrence, Martin9 days
Apr 2, 11:56 AM EDTRiver Flood WarningINDJackson, Lawrence, Washington14 days
Apr 2, 11:56 AM EDTRiver Flood WarningINDGreene, Monroe, Owen5 days
Apr 2, 11:56 AM EDTRiver Flood WarningINDDaviess, Greene, Knox7 days
Apr 2, 11:56 AM EDTRiver Flood WarningINDDaviess, Greene, Knox6 days
Apr 2, 11:56 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike8 days
Apr 2, 11:56 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike18 days
Apr 2, 11:56 AM EDTRiver Flood WarningINDGibson, Knox18 days
Apr 2, 11:56 AM EDTRiver Flood WarningINDKnox, Sullivan3 days
Apr 2, 11:56 AM EDTRiver Flood WarningINDGibson, Knox, Posey11 days
Apr 2, 3:45 PM EDTFlood WatchINDBartholomew, Brown, Daviess, Decatur, Greene, Jackson and 5 more28 hr
Apr 2, 7:12 PM EDTSevere Thunderstorm WarningINDClay, Daviess, Greene, Knox, Martin, Sullivan48 min
Apr 2, 7:55 PM EDTSevere Thunderstorm WarningINDGreene, Lawrence, Monroe, Owen50 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.